# SDR ASAA2018101526477

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,779 hours, 13,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 10728
- Condition: Intermittent
- Location: Ac Bay
- Part time: 37,071 hours, 11,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL PRIOR TO DESCENT THE LEFT PACK LIGHT ILLUMINATED, WHEN MASTER CAUTION IS RESET LIGHT EXTINGUISHES. GROUNDED - YES. PERFORMED PZTC BITE PROCEDURE REF FIM 21-62 TASK 801 ON LT PZTC. PREV FLIGHT LOGGED TCV VALVE FAULT. REMOVED AND REPLACED LT PACK TCV VALVE REF AMM 21-51-10-400-801 LEAK CHECK GOOD. RAN BOTH PACKS AT HOT AND COLD FOR 5 MINUTES. PERFORMED PZTC BITE PROCEDURE AGAIN REF FIM 21-62 TASK 801, NO FAULTS FOUND.
